MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-203122

Медицинская библиотека · BMJ case reports · 2014

Opana ER abuse and thrombotic thrombocytopenic purpura (TTP)-like illness: a rising risk factor in illicit drug users.

Kapila Aaysha, Chhabra Lovely, Chaubey Vinod K, Summers Jeffery

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 22 year-old-woman who presented with upper extremity cellulitis secondary to an infiltration of illicit intravenous drug use. She confessed to the intravenous use of Opana ER (an extended release oral formulation of oxymorphone) which is an opioid drug approved only for oral use. She was found to have clinical evidence of profound thrombotic microangiopathy which resulted due to the intravenous use of Opana ER. She showed full clinical improvement after withholding drug and supportive clinical care. Recent report of Opana ER intravenous abuse was published from Tennessee county and has now been increasingly recognised as one of the causes of thrombocytopenia which mimicks clinically as thrombotic thrombocytopenic purpura. Physicians should be aware of this association as the lack of familiarity to this can pose serious management dilemmas for our patients (especially the polysubstance abusers).

Для цитирования: Kapila Aaysha, Chhabra Lovely, Chaubey Vinod K, Summers Jeffery. Opana ER abuse and thrombotic thrombocytopenic purpura (TTP)-like illness: a rising risk factor in illicit drug users.. BMJ case reports. 2014. DOI: 10.1136/bcr-2013-203122.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.